Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18185
Title: Scheduling jobs with release dates on parallel batch processing machines
Authors: Liu, LL
Ng, CT 
Cheng, TCE 
Keywords: Computational Complexity
Parallel batch processing machines
PTAS
Release dates
Scheduling
Issue Date: 2009
Source: Discrete applied mathematics, 2009, v. 157, no. 8, p. 1825-1830 How to cite?
Journal: Discrete Applied Mathematics 
Abstract: In this paper we consider the problem of scheduling jobs with release dates on parallel unbounded batch processing machines to minimize the maximum lateness. We show that the case where the jobs have deadlines is strongly NP-hard. We develop a polynomial-time approximation scheme for the problem to minimize the maximum delivery completion time, which is equivalent to minimizing the maximum lateness from the optimization viewpoint.
URI: http://hdl.handle.net/10397/18185
ISSN: 0166-218X
DOI: 10.1016/j.dam.2008.12.012
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

47
Last Week
1
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.